Translator Disclaimer
May 2010 Solvable graphs and Fermat primes
Nobuo IIYORI
Hokkaido Math. J. 39(2): 211-215 (May 2010). DOI: 10.14492/hokmj/1277385661

Abstract

A solvable graph of a finite group is one of generalized prime graphs of groups which are introduced as generalizations of a prime graph of a finite group in \cite{AI1}. In this paper we will characterize a Fermat prime by a solvable graph of a finite group.

Citation

Download Citation

Nobuo IIYORI. "Solvable graphs and Fermat primes." Hokkaido Math. J. 39 (2) 211 - 215, May 2010. https://doi.org/10.14492/hokmj/1277385661

Information

Published: May 2010
First available in Project Euclid: 24 June 2010

zbMATH: 1204.20027
MathSciNet: MR2665161
Digital Object Identifier: 10.14492/hokmj/1277385661

Subjects:
Primary: 20E32

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.39 • No. 2 • May 2010
Back to Top